# SDR A6WA201305294973

- Difficulty date: May 13, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD FLAP VANE CHAFED WHERE IT HITS THE INBD STRIP.  REMOVED UNSERVICEABLE LT INBD FLAP VANE INBD L/E LOCATED DRILLED AND INSTALLED NEW SERVICEABLE LT INBD FLAP VANE INBD L/E IAW SRM 51-40-11, 51-42-13, O/N 601R14303-535.
